# SDR SWAA2021032353063

- Difficulty date: March 3, 2021
- Submitted: March 23, 2021
- Operation: Air carrier
- Aircraft: N213WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34217
- Aircraft time: 53,650 hours, 31,932 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON TRACK AROUND FASTENER HOLE BS935 LBL3 WL177. / REMOVED AND INSTALLED NEW ACB TRACK AT BS 887 TO BS 947 LBL 3 WL 177 ITEM # 7530392 IAW SRM 53-70-53-01-2; SRM 53-00-53-1A-2; SRM 51-10-02-0G-0; SRM 51-40-02-0G-0; SRM 51-40-05-0G-0; DWG# 147A7500; DWG# 147A7503 57319U 03-11-21
